1
TITLE: A relation between the determinant and the permanent on singular matrices  Full Text
AUTHORS: Antonia Duffner, MA; Henrique F da Cruz ;
TYPE: Article, PUBLISHED: 2013, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 438, ISSUE: 9
INDEXED IN: Scopus WOS CrossRef: 2
IN MY: ORCID
2
TITLE: An extension of Brualdi's algorithm for the construction of (0,1)-matrices with prescribed row and column sum vectors  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz ;
TYPE: Article, PUBLISHED: 2013, SOURCE: DISCRETE MATHEMATICS, VOLUME: 313, ISSUE: 20
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
3
TITLE: On pairs of matrices that satisfy certain polynomial identities  Full Text
AUTHORS: Henrique F da Cruz ; Fernandes, Rosario ;
TYPE: Article, PUBLISHED: 2012, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 436, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
4
TITLE: The Multilinear Algebra of Jose Dias da Silva and the Portuguese school of mathematics  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz ;
TYPE: Article, PUBLISHED: 2012, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 436, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
5
TITLE: Decomposable lambda-critical tensors  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz ; Fatima Rodrigues ;
TYPE: Article, PUBLISHED: 2010, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 433, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
6
TITLE: ON THE MATRICES THAT PRESERVE THE VALUE OF THE IMMANANT OF THE UPPER TRIANGULAR MATRICES
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz ;
TYPE: Article, PUBLISHED: 2010, SOURCE: OPERATORS AND MATRICES, VOLUME: 4, ISSUE: 1
INDEXED IN: Scopus WOS
IN MY: ORCID
7
TITLE: Pairs of matrices that preserve the value of a generalized matrix function on the set of the upper triangular matrices  Full Text
AUTHORS: Fernandes, Rosario ; Henrique F da Cruz ;
TYPE: Article, PUBLISHED: 2010, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 433, ISSUE: 7
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: Equality of immanantal decomposable tensors  Full Text
AUTHORS: da Silva, JAD; da Cruz, HF ;
TYPE: Article, PUBLISHED: 2005, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 401, ISSUE: 1-3
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID
9
TITLE: Equality of immanantal decomposable tensors, II  Full Text
AUTHORS: da Cruz, HF ; da Silva, JAD;
TYPE: Article, PUBLISHED: 2005, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 395, ISSUE: 1-3
INDEXED IN: Scopus WOS CrossRef: 4
IN MY: ORCID